# SDR SWI2024042900337

- Difficulty date: March 5, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL HAS CORROSION    (C-CHECK RO 4/26/2024)   REMOVED CORROSION FROM THE AFT BAGGAGE BAY DOOR SILL AND EVALUATED AS OUT-OF-LIMITS. REMOVED CORRODED SILL AND REPLACED WITH NEW SILL. REF. CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-13-001-001-A01, AND DWG MM670-35085 REV. -L. COMPLIED WITH SKY CARD 51-900-1002-SKY.
